Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful urination, difficulty emptying bladder, cramps, uncomfortable kidney, taken over the counter pills

Hello, I have had discomfort when I urinate for the past 3 days. Not so much of an urgency , just feels like I cant fully empty out me bladder . The discomfort happens at the end. Feels like needles. So I took some over the counter pills to help with the discomfort. Meds say not to take more than 2 days. So I have been drinking lots of cranberry juice, water, and the uncomfortable feeling is fading away. Now suddenly I feel like I have cramps and notice my kidney feels uncomfortable. Please advise
Asked On : Thu, 24 May 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
You may be having some problem related to urinary stones .
Please get consultation with urologist/physician .
Investigations like urine examination for routine and microscopic,culture/sensitivity along with plain X-ray abdomen for K U B will be helpful.
Hope you get alright soon
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor